# SDR MALA020690

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Ecu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2981, CLIMBING THROUGH 16K LT ITT ANALOG AND DIGITAL BEGAN TO DECLINE, SETTLED AT 650 DEGREES WITH TORQUE OF 65 PERCENT RT GAUGE READ 845 WITH SAME TORQUE READING.  ALL OTHER INDICATIONS NORMAL ON DESCENT AND LEVELING AT 7000.  TEMP RETURNED TO NORMAL.  AIR RETURN TO DTW.  MAINTENANCE PERFORMED TROUBLESHOOTING PER GEMM 72-00-00 TROUBLE 11 FOR INFLIGHT OP.  PERFORMED TRIMMER AND YELLOW CABLE CHECK, PER TASK CARD 7420-301 AND ITT CAL CHECK PER TASK CARD 720001-1.  REMOVED AND REPLACED DECU.  ALL CHECKS GOOD AT THIS TIME.
